Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Lukec304

Fading Left Over Acne Spots While Still On Accutane?

Recommended Posts

Hello:)

I have been on accutane for 65 days now and I'm seeing great results!! I have stopped breaking out so much, I get a new breakout every 2-3 days. My face is smooth, but I still have these stubborn red marks burnt into my skin from where the acne previously existed. Can anyone help me with this? Now that the acne is gone I wanna start getting rid of the left over red marks!!

My problem is that I am still taking accutane till the end of my 4th month my doc said. I am currently taking 49 mg twice daily! I weigh 130 pounds. Anyways, what products can I use whilst on accutane? I don't wanna irritate my face!!! Please help!,

Luke

Share this post


Link to post
Share on other sites

Now that you aren't getting any new pimples thanks to Accutane, your body will start eliminating the red marks left over from old acne. Although Accutane impairs your body's ability to heal wounds, the red marks will eventually fade.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×